# SDR UPS97222985

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 744
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION ON SPANWISE BEAM VERTICAL WEB AT BS 744 LB 43 WL 154.  REMOVED CORROSION FROM WEB AND INSTALLED REPAIR DOUBLER IAW SRM 53-10-1 AND SRM 51-40-2.
